MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823832
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code Cerebral Ventriculomegaly (2133)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve (id (b)(6)) was implanted on (b)(6) 2025.After the procedure, there was no improvement in the patient's ventricle, it did not shrink.On (b)(6) 2025, the physician adjusted the valve pressure to 140 mmhg, but the ventricle showed no change.An x-ray on (b)(6) 2025 revealed that the valve was unable to be programmed to the set pressure.On (b)(6) 2025, the physician removed and replaced the valve with a new device.After the revision procedure, the patient had an x-ray check, and the valve has been programmed to the setting pressure.No information is available if the patient experienced any signs or symptoms.The patient is stable.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823832) was returned for evaluation.Device history record (dhr) - the product code 82-3832 with lot 7286641, conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was on setting 120 mmh2o.The valve was visually inspected; no defect was noted.The valve was hydrated.The valve passed the test for programming, occlusion, leak, reflux, siphon guard and pressure.The valve functions.Root cause analysis - no root cause could be determined for the failure issue reported by the customer as the technician could not confirm any problems with the valve at the time of investigation.The possible root cause could be due to biological debris and protein build up interfering with the valve mechanism, as seen in the investigation report no programming issues were noted during the investigation.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21721030
Report Number3013886523-2025-00058
Device Sequence Number9590754
Product Code JXG
UDI-Device Identifier10381780519805
UDI-Public(01)10381780519805(17)280831(10)7286641
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823832
Device Lot Number7256926
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian